# SDR CALA2017072402353

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL UPPER SURFACE HAS CORROSION AT FRAME 68 NEAR THE INBD EDGE CONTINUING FWD 6 INCHES.  REMOVED CORROSION  AND INSTALLED A REPAIR IAW SRM 53-41-14-300-001, FIG 6.
